# SDR EE4Y20110275

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 20,902 hours, 8,762 cycles
- Engine: Iae V2533A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR1, INBD/RT THRUST REVERSE C-DUCT, PAN-DOWN ENGINE BUMPER WITH WEAR. NOTE: THE WEAR REQUIRES A MAJOR REPAIR.
